Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 45, NWS Fort Worth, TX

October 21, 2019Collin County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 21, 2019, 12:27 AM CDT for Collin County, Texas. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2019, 12:27 AM CDT (05:27 UTC)
Expired
Oct 21, 2019, 12:48 AM CDT
In force
21 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 112 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 12:38 AM CDTHAIL 12 Nne Melissa, TXQUARTER SIZE HAIL MEASURED NNE OF MELISSA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 20, 7:01 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
1.2
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

885 
WFUS54 KFWD 210527
TORFWD
TXC085-210600-
/O.NEW.KFWD.TO.W.0045.191021T0527Z-191021T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1227 AM CDT Mon Oct 21 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Collin County in north central Texas...

* Until 100 AM CDT.

* At 1227 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located over
  Fairview, or over McKinney, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Lucas around 1230 AM CDT.
  Princeton and Lowry Crossing around 1235 AM CDT.
  Farmersville around 1245 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Melissa, Westminster, Blue Ridge, New Hope and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3334 9638 3335 9630 3319 9630 3307 9670
      3326 9670 3339 9639
TIME...MOT...LOC 0527Z 248DEG 46KT 3316 9665 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Dunn
2 follow-up statements
577 
WWUS54 KFWD 210539
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1239 AM CDT Mon Oct 21 2019

TXC085-210600-
/O.CON.KFWD.TO.W.0045.000000T0000Z-191021T0600Z/
Collin TX-
1239 AM CDT Mon Oct 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN COLLIN COUNTY...

At 1239 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Princeton, or 10 miles north of Wylie, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Farmersville around 1245 AM CDT.

Other locations impacted by this tornadic thunderstorm include Blue
Ridge and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3334 9638 3335 9630 3319 9630 3310 9659
      3320 9656 3330 9643
TIME...MOT...LOC 0539Z 251DEG 45KT 3317 9648 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Dunn
986 
WWUS54 KFWD 210548
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1248 AM CDT Mon Oct 21 2019

TXC085-210557-
/O.CAN.KFWD.TO.W.0045.000000T0000Z-191021T0600Z/
Collin TX-
1248 AM CDT Mon Oct 21 2019

...THE TORNADO WARNING FOR NORTHEASTERN COLLIN COUNTY IS CANCELLED...
        
The circulation on the leading edge of the severe thunderstorms has 
weakened and moved out of the warned area.  These storms are still 
severe and could produce tornadoes with little warning.

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3334 9638 3335 9630 3319 9630 3310 9659
      3320 9656 3330 9643
TIME...MOT...LOC 0545Z 248DEG 46KT 3321 9636 

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 21, 12:06 AM CDT, 21 minutes earlier.

Area forecast discussion, Oct 21, 12:06 AM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1206 AM CDT Mon Oct 21 2019

.MESOSCALE UPDATE...

Discrete supercells that resulted in multiple tornado reports, and
dozens of damaging wind and large hail reports will be moving out
of our easternmost counties shortly. To the west, a squall line
stretches from Sherman to Mineral Wells to Brownwood. The vertical
wind profile from the KFWS WSR-88D shows strong low-level flow
with winds of over 60 knots at just 2,000 feet. Additionally,
dewpoints remain in the upper 60s immediately ahead of the squall
line, with dewpoints in the lower 70s across Central Texas.
Combined with steepening mid-level lapse rates, strong instability
is still place across the region, despite the loss of daytime
heating several hours ago. The combination of strong wind shear
and large instability will allow for some thunderstorms within
this squall line to be severe, with damaging wind gusts to 70 mph
and large hail being the main hazards.

Regarding the tornado potential, the aforementioned strong low-
level wind shear and large instability will support a few QLCS
tornadoes. This will be particularly true in locations where the
squall line is able to orient itself perpendicular to the westerly
to west-northwesterly wind shear vectors. This seems to be the
case in Central Texas, with a strong bowing segment already noted
within the line from near Stephenville to Brownwood. A rear-inflow
jet also appears to be developing in this region, which will lead
to an enhanced wind threat, and potential for QLCS tornadoes for
areas south of a Stephenville to Waco line during the next couple
of hours.

A Tornado Watch continues for much of North and Central Texas
through 2:00 a.m. CDT. A new Tornado Watch, or a Severe
Thunderstorm Watch, may be needed later tonight.

37

&&

.AVIATION... /Issued 1146 PM CDT Sun Oct 20 2019/
/06Z TAFs/

Concerns -- TSRA moving across entire forecast area. Shift to
north flow.

A solid line of TSRA is located along a line from KGYI to KDTO to
KMWL to KBWD. These storms are moving east at about 30 KT...and
should begin impacting terminals on the west side of the Metroplex
within the next hour. These storms will move through the rest of
the Metroplex between 06Z and 08Z...reaching KACT by 09Z. Some of
these storms will be severe and may produce large hail and gusty
winds to 50 KT. Storms should move through a given location in 1-2
hours. Conditions will improve rapidly behind the line of TS...
with VFR and north flow conditions likely by daybreak.

37

&&

.SHORT TERM... /Issued 222 PM CDT Sun Oct 20 2019/

/This afternoon through Monday/

Forecast trends are in good shape as we expect the main show to
be later this evening and tonight. There is still a slight chance
of convection across the far southeast counties through this
afternoon. Latest satellite image shows the upper level low over
Wyoming and Colorado and the associated cold front extending from
Kansas to southeast Colorado and northern New Mexico. They will
continue east/southeast and move through North and Central TX
later this evening and tonight. Confidence is high that a line of
storms will develop to our northwest by mid-evening, likely
reaching the DFW Metroplex around or just after midnight and
moving into Central TX a few hours later.

There is still some uncertainty about the development and the
severity of the storms ahead of the front late this afternoon and
evening. It appears that some of the important ingredients needed
for storms to develop will not be there yet. We will continue to
watch the trends in moisture, instability and lift and will make
necessary adjustment to the PoPs. For now, we will mention a
chance of storms north and west of the DFW Metroplex and across
the south and east to account for this possibility.

In terms of the severe weather risk for North Texas, we still
expect a few strong to severe storms across the area, especially
north of the I-20 corridor. The main threats with the line of
storms will be damaging winds and large hail. If any convection
develops ahead of it or remains cellular, it will increase the
tornado threat. In general, the tornado threat remains low at this
time. We like to remind everyone to stay weather aware tonight
and have a plan if any warning is issued for their location.

After the cold front clears out tomorrow morning, northwest winds
will continue through the day tomorrow. The good news is that high
temperatures on Monday will only reach the 70s area wide under
clear skies.

Sanchez

&&

.LONG TERM... /Issued 345 PM CDT Sun Oct 20 2019/

/Tuesday through Next Weekend/

Cool conditions will grip much of North and Central Texas to
start the day on Tuesday. With clear skies, low dewpoints and
light winds...ideal radiational cooling is anticipated. NAM MOS
and the previous forecast both appear to encompass the cooler side
of the guidance. With that in mind, I've hedged towards these
cooler solutions which advertise Tuesday morning lows in the 40s
with a few of the sheltered regions in the upper 30s. Some patchy
frost will be possible for locales that dip down into the upper 30s.

Mid-level high pressure will remain in control across our region
during the day on Tuesday and into Wednesday. This will equate to
tranquil weather conditions with high temperatures slowly
moderating both days to above climatological norms. Daytime high
temperatures will climb into the upper 70s to mid 80s by Wednesday
as south to southwesterly breezes develop ahead of the next upper
trough. The warmest conditions are expected near and west of the
US HWY 281 corridor. With the increasing surface pressure
gradient, low level winds should climb into the 20 to 25 MPH
range. Given the sufficient boundary layer mixing, wind gusts to
near 30 MPH are not out of the realm of possibility on Wednesday
afternoon. Minimum RH values are expected to crater down into the
mid 20s west of I-35. While wetting rains are forecast Sunday
night (tonight) into Monday, 1 and 10 hour fuels---mainly smaller
vegetation types such as grasses and small timber---dry quickly
under full solar insolation. Given that the drying of fuels is
increasingly likely, it's probable that an elevated fire weather
threat will materialize on Wednesday.

The next weather pattern shift is anticipated on Thursday when an
upper low will detach from the main westerlies and dive south
toward the Lone Star State. If you've been following along over
the past several days, the general model theme persists through
the 12 UTC cycle. The 12 UTC GFS and most of its ensemble members
along with the Canadian remain quick with FROPA on Thursday across
most of North and Central Texas (with FROPA through Central Texas
by 21 UTC Thursday). The 12 ECMWF still remains the slow outlier
as it delays the ejection of the upper trough and front with the
FROPA not through the entire area until the pre-dawn hours on
Friday morning.

Climatologically speaking, a faster FROPA would be favored, but
given the uncertainty about the depth/speed of the upstream colder
airmass, I'm reluctant to blindly follow the GFS/Canadian
solutions based on climatology. Moreover, model guidance tends to
struggle with digging upper level troughs and in many instances
their initial solutions prove to be too swift with their
progressions. This would give credence to the slower ECMWF
solution. What appears to be the most reasonable forecast is for
areas across the northern Big Country to experience FROPA prior to
peak heating on Thursday. I'll advertise temperatures in mid to
upper 60s here. While the warm sector airmass will likely be
enshrouded with cloud cover, high temperatures may still climb
into the mid to possibly upper 70s courtesy of strong WAA. If the
Canadian/GFS are closer to reality, highs may need to be lowered
down into the 60s.

Showers and thunderstorms may blossom along and behind the front
as it passes southward on Thursday. While deep layer shear will
likely support organized modes, the magnitude of instability is
uncertain. Should the GFS/Canadian models verify, it's likely that
the window for any strong to severe storms will be limited owing
to meager moisture advection. The slower ECMWF, however, would
allow ample time for a better fetch of moisture northward and thus
greater instability over more of the area. We will continue to
refine this portion of the forecast over the next several days.

The forecast difficulty increases significantly as model guidance
remains largely divergent regarding their solutions for Friday
and into next weekend. There is perhaps greater confidence in the
slower solutions given that the Canadian has trended toward the
slower ECMWF. Strengthening 700-850mb WAA atop the cooler surface
air---as implied by the Canadian and ECMWF---should in theory
promote a widespread post frontal precipitation shield across the
area. While the GFS has shown some run-to-run consistency, it
remains the fast outlier and the latest forecast leans on a blend
of the slower guidance. As such, I've nudged PoPs slightly above
the GFS-heavy national blended guidance and kept temperatures
below normal as we head into the last weekend of October.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  74  48  76  51 /  90   0   0   0   0
Waco                60  77  44  78  50 /  90  20   0   0   0
Paris               57  71  44  72  46 / 100  10   0   0   0
Denton              54  73  42  75  50 /  80   0   0   0   0
McKinney            57  73  43  75  47 /  90   0   0   0   0
Dallas              59  75  50  76  53 / 100   5   0   0   0
Terrell             60  74  45  75  46 / 100  10   0   0   0
Corsicana           62  76  46  77  49 /  90  20   0   0   0
Temple              61  78  45  78  51 /  90  20   0   0   0
Mineral Wells       52  74  42  75  49 /  80   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

37/05
Hazardous weather outlook, Oct 20, 3:34 PM CDT, 8 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
334 PM CDT Sun Oct 20 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211315-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
334 PM CDT Sun Oct 20 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon, This Evening, and Tonight.
With unseasonally warm temperatures and breezy south winds, elevated
fire weather concerns will continue through sunset across western
portions of North Texas.

Thunderstorms will be possible late this afternoon and into the
evening hours across Central and East Texas. Severe weather is not
anticipated with this activity though gusty winds and lightning
strikes will accompany the storms.

Thunderstorms will accompany a cold front tonight, initially
impacting areas north and west of the Dallas/Fort Worth Metroplex
during the evening hours. These storms should eventually organize
into a line, moving southeast through the region overnight. Some of
these storms could be severe, with damaging winds and large hail the
primary threats. Although the line will move fairly quickly, heavy
rain will occur, particularly east of the I-35 corridor where some
flooding issues may arise.

Above normal temperatures and breezy conditions will return to
western portions of North Texas on Wednesday, likely reigniting fire
weather concerns.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Another cold front will bring thunderstorm chances back to the
region on Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be requested later this evening,
primarily north and west of the Dallas/Fort Worth Metroplex.
Although the severe threat will continue overnight, spotter
activation is unlikely after midnight.

In the hours before

Local storm report, Oct 21, 12:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     2 NW NEWARK             33.02N  97.50W
10/21/2019                   WISE               TX   PUBLIC

            1 INCHE TREE LIMBS AND SHINGLE BLOWN OFF A HOME NEAR
            NEWARK
Local storm report, Oct 21, 12:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     2 NW NEWARK             33.02N  97.50W
10/20/2019                   WISE               TX   PUBLIC

            CORRECTED REPORT: 1 INCH TREE LIMBS AND SHINGLE BLOWN
            OFF A HOME NEAR NEWARK
Local storm report, Oct 21, 12:15 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND GST     5 WSW AZLE              32.87N  97.61W
10/21/2019  E65 MPH          TARRANT            TX   LAW ENFORCEMENT

            65 MPH WIND GUST AND PEA SIZE HAIL JUST WEST OF AZLE
Local storm report, Oct 21, 12:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     TSTM WND DMG     8 NW POTTSBORO          33.83N  96.77W
10/21/2019                   GRAYSON            TX   EMERGENCY MNGR

            2-FOOT DIAMETER TREE BROKEN IN HALF AT CAMP JAMES RAY
Local storm report, Oct 21, 12:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TSTM WND GST     STEPHENVILLE            32.23N  98.20W
10/21/2019  E60 MPH          ERATH              TX   TRAINED SPOTTER

            60 MPH WIND GUST ESTIMATED BY SPOTTER IN STEPHENVILLE
Local storm report, Oct 21, 12:25 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT MON OCT 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND GST     2 SW WHITE SETTLEMENT   32.75N  97.47W
10/21/2019  E58 MPH          TARRANT            TX   TRAINED SPOTTER

            58 MPH WIND GUST MEASURED ON I-30 ON THE PARKER AND
            TARRANT CO LINE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 7:06 PM CDTSevere Thunderstorm WarningFWDWise54 min
Oct 20, 7:18 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant42 min
Oct 20, 7:23 PM CDTSpecial Weather StatementFWDHood37 min
Oct 20, 7:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker41 min
Oct 20, 7:36 PM CDTSevere Thunderstorm WarningFWDCooke, Denton54 min
Oct 20, 8:01 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant44 min
Oct 20, 8:08 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant52 min
Oct 20, 8:13 PM CDTSevere Thunderstorm WarningFWDGrayson19 min
Oct 20, 8:41 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant49 min
Oct 20, 8:56 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton64 min
Oct 20, 9:00 PM CDTTornado WarningFWDDallas30 min
Oct 20, 9:20 PM CDTTornado WarningFWDDallas, Ellis40 min
Oct 20, 9:23 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Dallas37 min
Oct 20, 9:30 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman60 min
Oct 20, 9:49 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall56 min
Oct 20, 10:26 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Oct 20, 10:51 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar39 min
Oct 20, 11:01 PM CDTTornado WarningFWDRains, Van Zandt44 min
Oct 20, 11:39 PM CDTSevere Thunderstorm WarningFWDComanche, Erath51 min
Oct 20, 11:41 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise64 min
Oct 20, 11:44 PM CDTSevere Thunderstorm WarningFWDHopkins31 min
Oct 20, 11:48 PM CDTSpecial Weather StatementFWDGrayson27 min
Oct 21, 12:03 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson57 min
Oct 21, 12:06 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Hunt, Rockwall, Tarrant69 min
Oct 21, 12:21 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Somervell, Tarrant54 min
Oct 21, 12:44 AM CDTSevere Thunderstorm WarningFWDTarrant31 min
Oct 21, 12:53 AM CDTSevere Thunderstorm WarningFWDLamar54 min
Oct 21, 1:01 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton59 min
Oct 21, 1:04 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Lamar71 min
Oct 21, 1:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more61 min
Oct 21, 2:01 AM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan59 min
Oct 21, 2:04 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Limestone, Navarro56 min
Oct 21, 2:57 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Limestone, Navarro, Van Zandt63 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.